# SDR HEEA087820

- Difficulty date: June 10, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 206011100159
- Part serial: A349
- Condition: Inoperative
- Location: Main Rotor
- Part time: 14,891 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R GRIP SLINGING GREASE. REPAIRED.
